Archive

IJASM Latest News

Submissions open

"Submissions Open For Volume 4,Issue 6,Nov.-Dec.,2017"


Mail your paper at E-mail:

Mail your paper at E-mail: submit2ijasm@yahoo.in , submit@ijasm.org


Successfully Published

Successfully Published Volume 4,Issue 5,Sept.-Oct.,2017


Submissions open

"Submissions Open For Volume 4,Issue 6,Nov.-Dec.,2017"


Mail your paper at E-mail:

Mail your paper at E-mail: submit2ijasm@yahoo.in , submit@ijasm.org


Submissions open

"Submissions Open For Volume 4,Issue 6,Nov.-Dec.,2017"


Mail your paper at E-mail:

Mail your paper at E-mail: submit2ijasm@yahoo.in , submit@ijasm.org


Successfully Published

Successfully Published Volume 4,Issue 5,Sept.-Oct.,2017


Submissions open

"Submissions Open For Volume 4,Issue 6,Nov.-Dec.,2017"


Mail your paper at E-mail:

Mail your paper at E-mail: submit2ijasm@yahoo.in , submit@ijasm.org


Submissions open

"Submissions Open For Volume 4,Issue 6,Nov.-Dec.,2017"


Mail your paper at E-mail:

Mail your paper at E-mail: submit2ijasm@yahoo.in , submit@ijasm.org


Successfully Published

Successfully Published Volume 4,Issue 5,Sept.-Oct.,2017


Submissions open

"Submissions Open For Volume 4,Issue 6,Nov.-Dec.,2017"


Mail your paper at E-mail:

Mail your paper at E-mail: submit2ijasm@yahoo.in , submit@ijasm.org


Submissions open

"Submissions Open For Volume 4,Issue 6,Nov.-Dec.,2017"


Mail your paper at E-mail:

Mail your paper at E-mail: submit2ijasm@yahoo.in , submit@ijasm.org


Successfully Published

Successfully Published Volume 4,Issue 5,Sept.-Oct.,2017


Submissions open

"Submissions Open For Volume 4,Issue 6,Nov.-Dec.,2017"


Mail your paper at E-mail:

Mail your paper at E-mail: submit2ijasm@yahoo.in , submit@ijasm.org


Submissions open

"Submissions Open For Volume 4,Issue 6,Nov.-Dec.,2017"


Mail your paper at E-mail:

Mail your paper at E-mail: submit2ijasm@yahoo.in , submit@ijasm.org


Successfully Published

Successfully Published Volume 4,Issue 5,Sept.-Oct.,2017


Submissions open

"Submissions Open For Volume 4,Issue 6,Nov.-Dec.,2017"


Mail your paper at E-mail:

Mail your paper at E-mail: submit2ijasm@yahoo.in , submit@ijasm.org


Submissions open

"Submissions Open For Volume 4,Issue 6,Nov.-Dec.,2017"


Mail your paper at E-mail:

Mail your paper at E-mail: submit2ijasm@yahoo.in , submit@ijasm.org


Successfully Published

Successfully Published Volume 4,Issue 5,Sept.-Oct.,2017


Submissions open

"Submissions Open For Volume 4,Issue 6,Nov.-Dec.,2017"


Mail your paper at E-mail:

Mail your paper at E-mail: submit2ijasm@yahoo.in , submit@ijasm.org


Submissions open

"Submissions Open For Volume 4,Issue 6,Nov.-Dec.,2017"


Mail your paper at E-mail:

Mail your paper at E-mail: submit2ijasm@yahoo.in , submit@ijasm.org


Successfully Published

Successfully Published Volume 4,Issue 5,Sept.-Oct.,2017


Submissions open

"Submissions Open For Volume 4,Issue 6,Nov.-Dec.,2017"


Mail your paper at E-mail:

Mail your paper at E-mail: submit2ijasm@yahoo.in , submit@ijasm.org


Submissions open

"Submissions Open For Volume 4,Issue 6,Nov.-Dec.,2017"


Mail your paper at E-mail:

Mail your paper at E-mail: submit2ijasm@yahoo.in , submit@ijasm.org


Successfully Published

Successfully Published Volume 4,Issue 5,Sept.-Oct.,2017


Submissions open

"Submissions Open For Volume 4,Issue 6,Nov.-Dec.,2017"


Mail your paper at E-mail:

Mail your paper at E-mail: submit2ijasm@yahoo.in , submit@ijasm.org



Our Journals

  • IJECCE
    IJECCE
  • IJEIR
    IJEIR
  • IJAIR
    IJAIR
  • IJAIM
    IJAIM
  • IJISM
    IJISM
  • IJRAS
    IJRAS
  • IJIRES
    IJIRES
  • IJRIES
    IJRIES
  • IJASM
    IJASM

Modified Ergodic Theorem of Additive and Multiplicative Functions

  • FAREEDUDDIN, MOHD.
  • REDDY, E. KESHAVA
Let...This paper presents a simple proof of Ergodic theorem and gives a new and largely elementary proof of the best known on the modified Ergodic theorem. It describes an ergodicity theorem and characterization of ergodicity. Further, Ergodic theorem for algorithmically random sequences is also derived.
Select Volume / Issue:
Year:
2017
Type of Publication:
Article
Keywords:
Ergodic Theorem; Probability Space; Ergodicity; SMB Theorem
Journal:
IJASM
Volume:
4
Number:
4
Pages:
89-93
Month:
July
ISSN:
2394-2894
Hits: 88